# SDR DU4R2007096

- Difficulty date: April 18, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT SHEAR TIE AFT SIDE BS 1280 S-28 - S-29L.  REPAIRED BY FABRICATING AND INSTALLING SHEAR TIE 6 BY 2 FROM 7075-T6 .063 IAW B757 SRM 53-00-07, 51-40-2 AND 51-20-01.
